# SDR HALA2021102600146

- Difficulty date: October 25, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N489HA
- Make and model: Boeing 717-200
- Aircraft serial: 55002
- Aircraft time: 34,119 hours, 53,131 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BTB ON PUSH BACK STARTING LEFT ENGINE FA'S SMELLED SMOKE IN CABIN // INSPECTED PAX PSU @1-2AB, NO DEFECTS NOTED, PERFORMED ENGINE RUN, COULD NOT DUPLICATE SMELL ON GROUND, OK FOR SVC
